# SDR SA07012

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Engine: Cfmint CFM565B4P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 2042M14P05
- Condition: Failed
- Location: Lt Engine
- Part time: 17,217 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

CLT FLT 1576 EN ROUTE FLL TO CLT.  THE LEFT ENGINE WENT TO IDLE THRUST IN FLIGHT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN ELECTICAL CHECK ON THE J4 HARNESS AND WIRING.  NO FAULTS WERE FOUND.  MAINTENANCE REPLACED THE LEFT ENGINE J4 HARNESS AND LEFT ENGINE ECU AS A PRECAUTION.
